You will notice organs shutting down when there is too much exposure to glycol ether * 

SIDS may be an example (not second hand smoke) * * *

FLU may be another (Not a parent's fault for giving too much flu medications)

Most medications add to the harm ... poisoning the liver, such as Tylenol * & similar *

 
A gulf war vet shares JDC4058, Jody D. Crockett  Oct 11, 2000

In November of 1992 my wife gave birth to by all appearances a healthy baby girl. 15 days later my baby girl was dead from an unknown illness. All of her organs began shutting down all of a sudden and there was just nothing that could be done to save her. Her liver was the first organ to fail. After that all of her other organs just shut down one by one. by Jody Crockett

*

Girl age 10 ... her liver shut down and then other organs
Another gulf war vet shares ... only his daughter lived longer: 

"A gulf war vet shared that last year their little girl turned 10 years old and was diagnosed with hepatitis. It was an autoimmune hepatitis and her immune system was attacking her own liver. She died Dec, 2003

 "Why does this child have to die?"   *

 
Hamilton Jordan dies at age 63 ... multiple cancers since 1985, then finally, organs started shutting down

http://www.valdezlink.com/re/hamiltonjordandies.htm

Hamilton Jordan March, 2008 the year he died

What cancers for Hamilton Jordan?

  1. diffuse histiocytic lymphoma
  2. non-Hodgkin's lymphoma in 1984
  3. Melanoma
  4. ?
  5. postate cancer
  6. mesothelioma

Not a metastasis issue if it is glycol ether exposure

Died at age 63 on May 20, 2008  more

Did Hamilton Jordan have 'the chills?'

What about the family HEALTH heritage of President Obama?  *

 

Three soldiers die after flu symptoms, 2005  *  *

Sgt. Clay Garton,

Sgt. Christopher Rogers, Capt. Gilbert Munoz
  "Chris was admitted with flu-like symptoms. Whatever it was, it shut all of his organs down -- shut them all down -- and I want to know what happened," his widow, Windy Rogers, said.

 

It is the third recent example of soldiers dying after exhibiting flu-like symptoms. Capt. Gilbert Munoz was a special forces soldier at Fort Bragg who was deployed to the Middle East. After he got back, he died from a bacterial infection.

Sgt. Christopher Rogers was a reservist from Raleigh. He went to Afghanistan. After he came home, his temperature hit 109 degrees. His widow, Windy Rogers, wonders whether he had what Munoz had.

The mysterious death of a third soldier with North Carolina ties is raising questions. All three died from flu-like symptoms after returning from overseas deployments, according to a report by affiliate station WRAL.

Sgt. Clay Garton was a flight medic at Fort Bragg. He spent 16 months in Iraq and returned home in July. Then, he got sick.

His family said he had symptoms like the flu. He fought it for three weeks, but his fever soared to 106 degrees. The day after Christmas, he died.

"They came out in five minutes and said, 'He's gone,'" said Duane Garton, Clay's father.

According to a preliminary autopsy report, Garton's liver and spleen were swollen

 

EPA or Congress should require disclosure of glycol ether in ALL products  link

 

Discuss - Military Health & Civilians with CFIDS, CFS, FM

Do you recall 'the sniffles?' *  . . . having hoarse voice?  Diarrhea or constant farting?

http://www.valdezlink.com/pages/cfs/becareful.htm#how

 

I would expect exposure to glycol ether with BUTYL or 2-butoxyethanol for cause of most cancers and autoimmune issues ... especially pancreatic cancer. Look for the pattern of CFIDS symptoms.  Ask doctors what to do for autoimmune metabolic issues. Exposure looks like 'the flu' Some thoughts for help. Often there would be an anemia with it that is more life-threatening than the cancer: 'the chills,' shortness of breath & rapid heartbeat are some of the clues to AIHA.

http://www.valdezlink.com/pages/autoimmune.htm#help

ALL INFORMATION, DATA, AND MATERIAL CONTAINED, PRESENTED, OR PROVIDED HERE VIA INTERNET COMMUNICATION IS FOR GENERAL INFORMATION PURPOSES ONLY AND IS NOT TO BE CONSTRUED OR INTENDED AS PROVIDING MEDICAL OR LEGAL ADVICE.

jpgs / quoted articles are fair use ... educational purposes

Copyright 2002 - 2009 Margaret Diann Hursh

except for any previously copyrighted material, if any

9-26-09